# SDR MASA99142

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 4622
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5808 - PHL-STL - AFTER DEPARTURE FROM PHL, THE CREW REPORTED THE NOSE GEAR DOOR WOULD NOT CLOSE ON RETRACTION.  THE CREW DECLARED AN EMERGENCY RETURNED TO THE FIELD.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NOSE PRIORITY VALVE, OPS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
